# SDR SWIA971332

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Leaking
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT OIL PRESSURE DROPPED BETWEEN 52 AND 45 PSI IN FLIGHT.  RETURNED TO SLC.  FOUND THE PCU TO BE LEAKING OIL.  REMOVED AND REPLACED PCU.  RAN THE LEFT ENG IAW MM 71-00-00 AND 61-00-00.  OPS AND LEAK CHECK GOOD.
